# SDR 07FDEA04799

- Difficulty date: November 15, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC74392
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB UPPER REAR SKIN PANEL HAS APPROXIMATELY A I/2 INCH LONG CRACK INDICATION.  REPAIRED RIGHT HAND HORIZONTAL STAB SKIN PANEL IN REFERENCE TO EA 8-5510-109228.
